X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (6179) 6179
Book Chapter (106) 106
Conference Proceeding (96) 96
Book / eBook (19) 19
Dissertation (14) 14
Newspaper Article (5) 5
Magazine Article (3) 3
Publication (3) 3
Reference (3) 3
Report (2) 2
Government Document (1) 1
Newsletter (1) 1
Paper (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (2237) 2237
statistics & probability (1669) 1669
mathematics, applied (1527) 1527
analysis (993) 993
maximum likelihood estimation (993) 993
maximum principle (831) 831
studies (705) 705
statistics (694) 694
regularity (668) 668
estimators (635) 635
economic models (607) 607
mathematical models (593) 593
mathematical analysis (580) 580
computer simulation (572) 572
algorithms (522) 522
maximal regularity (472) 472
mathematics, interdisciplinary applications (430) 430
maximum likelihood estimators (387) 387
regression analysis (383) 383
inference (376) 376
maximum-likelihood (368) 368
social sciences, mathematical methods (367) 367
parameter estimation (363) 363
economics (338) 338
operators (336) 336
maximum-likelihood-estimation (329) 329
index medicus (319) 319
mathematics, general (318) 318
equations (310) 310
maximum likelihood (305) 305
optimization (304) 304
humans (293) 293
approximation (283) 283
existence (281) 281
estimating techniques (279) 279
asymptotic properties (260) 260
maximum likelihood method (257) 257
regression (257) 257
statistical analysis (253) 253
parametric models (245) 245
estimation methods (242) 242
monte carlo simulation (236) 236
convergence (233) 233
mathematical & computational biology (227) 227
research (227) 227
statistics, general (218) 218
mathematical functions (207) 207
simulation (207) 207
parameters (202) 202
em algorithm (198) 198
modeling (194) 194
optimal control (192) 192
applications of mathematics (187) 187
differential equations (180) 180
consistent estimators (179) 179
likelihood functions (177) 177
uniqueness (175) 175
statistics for business/economics/mathematical finance/insurance (170) 170
models, statistical (168) 168
physics (166) 166
statistical methods (166) 166
partial differential equations (165) 165
econometrics (163) 163
mathematics - analysis of pdes (160) 160
consistency (159) 159
probability theory and stochastic processes (159) 159
entropy (157) 157
biology (151) 151
usage (151) 151
economic theory (150) 150
random variables (149) 149
methods (148) 148
operations research & management science (148) 148
stability (147) 147
dirichlet problem (144) 144
maximum likelihood estimates (143) 143
distributions (141) 141
inequalities (141) 141
statistical variance (141) 141
monte carlo method (139) 139
maximum likelihood estimator (138) 138
analysis of pdes (137) 137
bayesian analysis (137) 137
computation (137) 137
estimates (136) 136
statistical theory and methods (136) 136
operations research/decision theory (135) 135
spaces (132) 132
maximum (130) 130
theoretical, mathematical and computational physics (128) 128
computer science (127) 127
computer science, interdisciplinary applications (125) 125
mathematical theorems (119) 119
automation & control systems (117) 117
boundary conditions (117) 117
systems (116) 116
calculus of variations and optimal control; optimization (114) 114
elliptic-equations (114) 114
probability (114) 114
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Gerstein Science - Stacks (6) 6
Mathematical Sciences - Stacks (5) 5
Chemistry (A D Allen) - May be requested in 6-10 wks (1) 1
Collection Dvlpm't (Acquisitions) - Vendor file (1) 1
Gerstein Science - Missing (1) 1
Mathematical Sciences - Missing (1) 1
Mathematical Sciences - Searching (1) 1
Online Resources - Online (1) 1
UofT at Mississauga - Stacks (1) 1
UofT at Scarborough - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (6425) 6425
French (35) 35
Japanese (29) 29
German (12) 12
Chinese (5) 5
Russian (5) 5
Portuguese (2) 2
Czech (1) 1
Spanish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 06/2019, Volume 570, pp. 225 - 244
Matrix-based centrality measures have enjoyed significant popularity in network analysis, in no small part due to our ability to rigorously analyze their... 
Walk-regularity | Functions of matrices | Network analysis | Centrality | Graph entropy | MATHEMATICS | MATHEMATICS, APPLIED | PAGERANK | ENTROPIES | Computer science | Analysis | Graphs | Graph theory | Entropy | Parameter identification | Maximum entropy
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 02/2020, Volume 482, Issue 2
In this paper we consider Lp-regularity estimates for solutions to stochastic evolution equations, which is called stochastic maximal Lp-regularity... 
Temporal weights | Analytic semigroup | Sobolev spaces | Stochastic maximal regularity
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 03/2019, Volume 266, Issue 6, pp. 3654 - 3678
We consider the problem of maximal regularity for non-autonomous Cauchy problems {u (t)+A(t)u(t)=f(t),t∈(0,τ]u(0)=u... 
Maximal regularity | Sobolev regularity | Non-autonomous evolution equations
Journal Article
中国科学:数学英文版, ISSN 1674-7283, 2017, Volume 60, Issue 8, pp. 1461 - 1476
Journal Article
IEEE Transactions on Image Processing, ISSN 1057-7149, 09/1999, Volume 8, Issue 9, pp. 1293 - 1297
Journal Article
Journal of Evolution Equations, ISSN 1424-3199, 6/2015, Volume 15, Issue 2, pp. 361 - 402
In this paper, we prove maximal regularity estimates in “square function spaces” which are commonly used in harmonic analysis, spectral theory, and stochastic analysis... 
Evolution equations | {H^{\infty}}$$ H ∞ -functional calculus | Analysis | Stochastic convolution | {\gamma}$$ γ -spaces | Maximal regularity | Mathematics | {\gamma}$$ γ -boundedness | γ-spaces | H ∞ -functional calculus | γ-boundedness
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 12/2015, Volume 259, Issue 11, pp. 6399 - 6431
This paper establishes boundary estimates for solutions to the parabolic Monge-Ampère equation -u t +(detD 2 u) 1/n =f(x,t). 
MATHEMATICS | MAXIMUM
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 09/2012, Volume 364, Issue 9, pp. 4801 - 4818
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 05/2013, Volume 254, Issue 10, pp. 4194 - 4216
Journal Article
Communications in Algebra, ISSN 0092-7872, 11/2015, Volume 43, Issue 11, pp. 4674 - 4697
... ** and study Arens regularity of R in the context of duality of modules. We characterize Arens regular algebras over fields. 
Arens products | Primary: 16S50 | Injective cogenerator | Morita duality | Secondary: 16D40 | Maximal ring of quotients | Flat module | DENSITY | MATHEMATICS | THEOREM | ENDOMORPHISM-RINGS | Regularity | Modules
Journal Article
Discrete and Continuous Dynamical Systems- Series A, ISSN 1078-0947, 03/2018, Volume 38, Issue 3, pp. 1365 - 1403
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 12/2015, Volume 288, Issue 17-18, pp. 2079 - 2092
...‐ maximal regularity of solutions for the problem (*)Δαu(n)=Tu(n)+f(n),n∈Z+,0<α≤1;u(0)=0,solely in terms of the R... 
43A15 | UMD spaces | 39A12 | 39A06 | Fractional differences | maximal regularity | R‐boundedness | R-boundedness
Journal Article
SIAM Journal on Numerical Analysis, ISSN 0036-1429, 2016, Volume 54, Issue 6, pp. 3600 - 3624
It is shown that for a parabolic problem with maximal L-p-regularity (for 1 < p infinity), the time discretization by a linear multistep method or Runge-Kutta method has maximal l... 
Maximal regularity | Parabolic equations | Runge-Kutta methods | Multistep methods | A-stability | MATHEMATICS, APPLIED | CONVOLUTION QUADRATURE | SPACES | EQUATIONS | multistep methods | Runge Kutta methods | FINITE-ELEMENT OPERATORS | maximal regularity | L-P-REGULARITY | SCHEME | FOURIER MULTIPLIER THEOREMS | DISCRETE | ERROR ANALYSIS | DIFFUSION | parabolic equations
Journal Article
Journal of Mathematical Fluid Mechanics, ISSN 1422-6928, 12/2018, Volume 20, Issue 4, pp. 1889 - 1909
Journal Article
Nonlinear Analysis: Real World Applications, ISSN 1468-1218, 06/2018, Volume 41, pp. 53 - 65
.... This paper establishes the global regularity of solutions to the 2D almost resistive MHD equations, which require the dissipative operators L weaker than any power of the fractional Laplacian... 
Nonlinear maximal principles | Global regularity | Almost resistive MHD equations | DISSIPATION | MATHEMATICS, APPLIED | MAGNETOHYDRODYNAMICS | Information science
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.